# SDR 99ZZZM567

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE TOP SKIN STIFFENER CRACKED AT AFT END BETWEEN RIBS 3/4.  REMOVED AND REPLACED STIFFENER.  (M)
